Generalized Integral Inequalities for m-Convex Functions

EKİNCİ A., Ozdemir M. E.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945877
  • City: Antalya
  • Country: Turkey
  • Bursa Uludag University Affiliated: Yes


In this paper, we prove some new inequalities for the functions whose derivatives in absolute values are m-convex. We obtain generalized inequalities which have the property of giving Hadamard, Ostrowski and Simpson type results by changing parameter.